OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 60, Iss. 12 — Dec. 1, 1970
  • pp: 1654–1657

Diffraction by Gaussian Apertures

G. OLUREMI OLAOFE  »View Author Affiliations


JOSA, Vol. 60, Issue 12, pp. 1654-1657 (1970)
http://dx.doi.org/10.1364/JOSA.60.001654


View Full Text Article

Acrobat PDF (368 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

This paper investigates Fresnel diffraction from plane-wave gaussian beams truncated by circular apertures. Kirchhoff’s integral has been evaluated analytically and (analytical) expressions are derived, in terms of infinite series, for the irradiance and total power of the diffracted field. Some graphs are presented for Fraunhofer conditions. The results obtained greatly reduce the labor of numerically computing the irradiance and the power.

Citation
G. OLUREMI OLAOFE, "Diffraction by Gaussian Apertures," J. Opt. Soc. Am. 60, 1654-1657 (1970)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-60-12-1654

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited